Pathologies IV

DSpace/Manakin Repository

Pathologies IV

Citable link to this page


Title: Pathologies IV
Author: Mumford, David Bryant
Citation: Mumford, David B. 1975. Pathologies IV. American Journal of Mathematics 97(3): 847-849.
Full Text & Related Files:
Published Version: doi:10.2307/2373780
Other Sources:
Terms of Use: This article is made available under the terms and conditions applicable to Other Posted Material, as set forth at
Citable link to this page:
Downloads of this work:

Show full Dublin Core record

This item appears in the following Collection(s)


Search DASH

Advanced Search